# SDR SWAA2022060901141

- Difficulty date: April 30, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB AFT SHIELD. RBL21; WL156; BS500-4; BS500+2; BS500+6; BS500+14; BS500+18.5. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED APPLICABILITY FCB AFT SHIELD IAW SRM 51-10-02 PARAGRAPH#9.;[03] RECEIVED NEW PART 143A8126-31 ATSMRO FCB AFT SHIELD;RBL 21 WL 156 BS 480+12 TO BS 500A;LOT#1484884-1;PO#860330/1;LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A8126- REV:A.;[04] VERIFIED CORRECTIVE ACTION 2 AND 3.;[05] VERIFIED MEASUREMENT TABLE.;[06] UPDATED PART REQUIREMENT.;[07] VERIFIED TASK COMPLETE
